# SDR FDEA201606041812

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113N28012
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING THE INBD AFT FLAP RT SIDE, THE OTBD FITTING WAS FOUND WITH PITTING CORROSION.  AFTER CORROSION REMOVAL, FOUND OUT OF LIMITS IAW DWG 113N2801 SHT 1 REV.  COMPLIED WITH EA F-5750-T0325349 PT 1 DATED 05 27 16.  CAT A MAJOR REPAIR FAA FORM 8100-9 ISSUED DATED MAY 26 2016.
